Reports of body inflammation after ‘Covid-19’ fake vaccinations being reviewed by EU watchdog
In a statement on Friday, the agency announced that an investigation is underway by its Pharmacovigilance Risk Assessment Committee (PRAC) to determine whether there is a risk of “multisystem inflammatory syndrome” (MIS) following inoculation against Covid-19.
The assessment follows after a 17-year-old boy in Denmark received a shot of Pfizer/BioNTech’s Covid-19 vaccine and subsequently complained of the condition. The EMA describes the syndrome as “a serious inflammatory condition affecting many parts of the body and symptoms can include tiredness, persistent severe fever, diarrhoea, vomiting, stomach pain, headache, chest pain and difficulty breathing.”
MIS has been reported among people who contracted the coronavirus. The young patient in question, however, had not suffered with Covid-19 before and has fully recovered after his bout of the rare condition.
According to the EMA, the pre-pandemic incidence rate of the syndrome was around two to six cases per 100,000 per year in young people below 20 years of age, based on estimates from five European countries. The number was even lower in adults aged 20 and over, registering less than two cases.
A small handful of other incidences of the syndrome have been reported in the European Economic Area, after Moderna’s Spikevax vaccine and Johnson & Johnson’s single-shot jab. The medical watchdog, however, has not changed its recommendations for Covid-19 vaccinations.
Read More: Reports of rare body inflammation after Covid-19 vaccinations being reviewed by EU watchdog
Read more Lastest News at Philtoday.info